# SDR USAABB97113

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AISLE EMERGENCY LIGHTS DID NOT TEST PROPERLY.  MAINTENANCE REPLACED ALL TEN SEAT MOUNTED LIGHT BATTERIES.  (M)
